# SDR FDEA201208092916

- Difficulty date: August 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, UPPER SKIN STA XIFH 261.690 MISREPAIRED.   REPAIR ACCOMPLISHED IAW EA 8-5750-159899, STEP  3 & 4.  REPAIR CLASSIFIED  MAJOR IAW GMM 6-2-100, REV 115.
